Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Fractional Calculus and Applied Analysis

Editor-in-Chief: Kiryakova, Virginia

6 Issues per year

The journal celebrates now its 20 years!

IMPACT FACTOR 2016: 2.034
5-year IMPACT FACTOR: 2.359

CiteScore 2016: 2.18

SCImago Journal Rank (SJR) 2016: 1.372
Source Normalized Impact per Paper (SNIP) 2016: 1.492

Mathematical Citation Quotient (MCQ) 2016: 0.61

See all formats and pricing
More options …

Pseudo Almost Automorphic Solution of Semilinear Fractional Differential Equations with the Caputo Derivatives

Dingjiang Wang / Zhinan Xia
Published Online: 2015-08-04 | DOI: https://doi.org/10.1515/fca-2015-0056


In this paper, we deal with existence and uniqueness of (μ, ν)-pseudo almost automorphic mild (classical) solution to semilinear fractional differential equations with the Caputo derivatives. The main results are obtained by means of the fixed point theory, Leray-Schauder alternative theorem and fractional powers of operators. Moreover, an application to fractional predator-prey system with diffusion is given.

Keywords : ; ν)-pseudo almost automorphy; fractional differential equation; Caputo derivatives; fractional powers of operators; Leray-Schauder alternative theorem


  • [1] S. Abbas, Pseudo almost automorphic solutions of fractional order neutral differential equation. Semigroup Forum 81, No 3 (2010), 393-404.Web of ScienceCrossrefGoogle Scholar

  • [2] M. Adimy, K. Ezzinbi, C. Marquet, Ergodic and weighted pseudoalmost periodic solutions for partial functional differential equations in fading memory spaces. J. Appl. Math. Comput. 44, No 1-2 (2014), 147-165.Google Scholar

  • [3] R.P. Agarwal, B. de Andrade, C. Cuevas, On type of periodicity and ergodicity to a class of fractional order differential equations. Adv. Difference Equ. 2010 (2010), 1-25.Web of ScienceGoogle Scholar

  • [4] B. Ahmad, J.J. Nieto, Anti-periodic fractional boundary value problems with nonlinear term depending on lower order derivative. Frac. Calc. Appl. Anal. 15, No 3 (2012), 451-462; DOI: 10.2478/s13540-012-0032-1; http://www.degruyter.com/view/j/fca.2012.15.issue-3/issue-files/fca.2012.15.issue-3.xml.CrossrefGoogle Scholar

  • [5] D. Araya, C. Lizama, Almost automorphic mild solutions to fractional differential equations. Nonlinear Anal. 69, No 11 (2008), 3692-3705.Google Scholar

  • [6] J. Blot, P. Cieutat, K. Ezzinbi, Measure theory and pseudo almost automorphic functions: New developments and applications. Nonlinear Anal. 75, No 4 (2012), 2426-2447.Google Scholar

  • [7] J. Blot, P. Cieutat, K. Ezzinbi, New approach for weighted pseudoalmost periodic functions under the light of measure theory, basic results and applications. Appl. Anal. 92, No 3 (2013), 493-526.CrossrefGoogle Scholar

  • [8] J. Blot, G.M. Mophou, G.M. N’Guérékata, D. Pennequin, Weighted pseudo almost automorphic functions and applications to abstract differential equations. Nonlinear Anal. 71, No 3-4 (2009), 903-909.Google Scholar

  • [9] S. Bochner, A new approach to almost periodicity. Proc. Natl. Acad. Sci. USA 48, No 12 (1962), 2039-2043.CrossrefGoogle Scholar

  • [10] J.F. Cao, Q.G. Yang, Z.T. Huang, Optimal mild solutions and weighted pseudo-almost periodic classical solutions of fractional integro-differential equations. Nonlinear Anal. 74, No 1 (2011), 224-234.Google Scholar

  • [11] Y.K. Chang, X.X. Luo, Existence of μ-pseudo almost automorphic solutions to a neutral differential equation by interpolation theory. Filomat 28, No 3 (2014), 603-614.Web of ScienceCrossrefGoogle Scholar

  • [12] Y.K. Chang, R. Zhang, G.M. N’Guérékata, Weighted pseudo almost automorphic mild solutions to semilinear fractional differential equations. Comput. Math. Appl. 64, No 10 (2012), 3160-3170.CrossrefWeb of ScienceGoogle Scholar

  • [13] C. Cuevas, H.R. Henríquez, H. Soto, Asymptotically periodic solutions of fractional differential equations. Appl. Math. Comput. 236 (2014), 524-545.Google Scholar

  • [14] C. Cuevas, C. Lizama, Almost automorphic solutions to a class of semilinear fractional differential equations. Appl. Math. Lett. 21, No 12 (2008), 1315-1319.CrossrefWeb of ScienceGoogle Scholar

  • [15] C. Cuevas, M. Pierri, A. Sepúlveda, Weighted S-asymptotically ω- periodic solutions of a class of fractional differential equations. Adv. Difference Equ. 2011 (2011), 1-13.Google Scholar

  • [16] C. Cuevas, A. Sepúlveda, H. Soto, Almost periodic and pseudo-almost periodic solutions to fractional differential and integro-differential equations. Appl. Math. Comput. 218, No 5 (2011), 1735-1745.CrossrefGoogle Scholar

  • [17] A. Debbouche, M.M. El-Borai, Weak almost periodic and optimal mild solutions of fractional evolution equations. Electron. J. Differential Equations 2009 (2009), Paper No 46, 1-8.Google Scholar

  • [18] T. Diagana, K. Ezzinbi, M. Miraoui, Pseudo-almost periodic and pseudo-almost automorphic solutions to some evolution equations involving theoretical measure theory. Cubo, 16, No 2 (2014), 1-31.Google Scholar

  • [19] H. Ding, J. Liang, T. Xiao, Almost automorphic solutions to abstract fractional differential equations. Adv. Difference Equ. 2010 (2010), 1-9.Google Scholar

  • [20] A. Granas, J. Dugundji J., Fixed Point Theory. Springer-Verlag, New York, (2003).Google Scholar

  • [21] H.R. Henríquez, C. Lizama, Compact almost automorphic solutions to integral equations with infinite delay. Nonlinear Anal. 71, No 12 (2009), 6029-6037.Google Scholar

  • [22] X.X. Luo, Y.L. Wang, Asymptotic behavior of solutions to a nonautonomous semilinear evolution equation. Malaya J. Mat. 2, No 3 (2014), 277-286.Google Scholar

  • [23] G.M. Mophou, Weighted pseudo almost automorphic mild solutions to semilinear fractional differential equations. Appl. Math. Comput. 217, No 19 (2011), 7579-7587.Web of ScienceGoogle Scholar

  • [24] G.M. N’Guérékata, Sur les solutions presque automorphes d’équations différentielles abstraites. Ann. Sci. Math. Québec. 5, No 1 (1981), 69-79 Google Scholar

  • [25] G.M. N’Guérékata, Almost Automorphic Functions and Almost Periodic Functions in Abstract Spaces. Kluwer Academic / Plenum Publishers, New York - Berlin - Moscow (2001).Google Scholar

  • [26] G.M. N’Guérékata, Topics in Almost Automorphy. Springer-Verlag, New York (2005).Google Scholar

  • [27] A. Pazy, Semigroup of Linear Operators and Applications to Partial Differential Equations. Springer-Verlag, New York (1983).Google Scholar

  • [28] I. Podlubny, Fractional Differential Equations. Academic Press, New York (1999).Google Scholar

  • [29] R. Sakthivel, P. Revathi, S. Marshal Anthoni, Existence of pseudo almost automorphic mild solutions to stochastic fractional differential equations. Nonlinear Anal. 75, No 7 (2012), 3339-3347.Google Scholar

  • [30] G.T. Stamov, Almost Periodic Solutions of Impulsive Differential Equations. Springer-Verlag, Berlin (2012).Google Scholar

  • [31] G.T. Stamov, I.M. Stamova, Almost periodic solutions for impulsive fractional differential equations. Dyn. Syst. 29, No 1 (2014), 119-132.CrossrefGoogle Scholar

  • [32] J.R. Wang, Y. Zhou, A class of fractional evolution equations and optimal controls. Nonlinear Anal. Real World Appl. 12, No 1 (2011), 262-272.Google Scholar

  • [33] Z.N. Xia, Weighted Stepanov-Like pseudoperiodicity and applications. Abstr. Appl. Anal. 2014, (2014), 1-14.Web of ScienceGoogle Scholar

  • [34] Y. Zhao, F. Jiao, Existence of mild solutions for fractional neutral evolution equations. Comput. Math. Appl. 59, No 3 (2010), 1063-1077. CrossrefGoogle Scholar

About the article

Received: 2014-10-11

Published Online: 2015-08-04

Published in Print: 2015-08-01

Citation Information: Fractional Calculus and Applied Analysis, ISSN (Online) 1314-2224, ISSN (Print) 1311-0454, DOI: https://doi.org/10.1515/fca-2015-0056.

Export Citation

© Diogenes Co., Sofia - frontmatter and editorial. Copyright Clearance Center

Comments (0)

Please log in or register to comment.
Log in